# SDR AALA202211213288

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 5,438 hours, 2,056 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK STICKS IN LOCKED POSITION. REPLACED LAVATORY DOOR PER CMM 25-40-58. OPERATIONAL CHECK NORMAL.
